RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 1, Pages 3–24 (Mi msb1158)  

This article is cited in 9 scientific papers (total in 9 papers)

On the magnitudes of deviations of meromorphic functions

I. I. Marchenkoa, A. I. Shcherbab

a Kharkiv State University
b Cherkassk Branch of Kiev Polytechnic Institute

Full text: PDF file (1688 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:1, 1–24

Bibliographic databases:

UDC: 517.56
MSC: 30D35
Received: 05.07.1988

Citation: I. I. Marchenko, A. I. Shcherba, “On the magnitudes of deviations of meromorphic functions”, Mat. Sb., 181:1 (1990), 3–24; Math. USSR-Sb., 69:1 (1991), 1–24

Citation in format AMSBIB
\Bibitem{MarShc90}
\by I.~I.~Marchenko, A.~I.~Shcherba
\paper On the magnitudes of deviations of meromorphic functions
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb1158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048827}
\zmath{https://zbmath.org/?q=an:0697.30033|0716.30024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69....1M}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 1
\pages 1--24
\crossref{https://doi.org/10.1070/SM1991v069n01ABEH001202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991FM83100001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1158
  • http://mi.mathnet.ru/eng/msb/v181/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Marchenko, “On the magnitudes of deviations and spreads of meromorphic functions of finite lower order”, Sb. Math., 186:3 (1995), 391–408  mathnet  crossref  mathscinet  zmath  isi
    2. I. I. Marchenko, “Growth of entire and meromorphic functions”, Sb. Math., 189:6 (1998), 875–899  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. I. Marchenko, “On asymptotic values of entire functions”, Izv. Math., 63:3 (1999), 549–560  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. I. Marchenko, “On the Shea estimate for the magnitude of deviation of a meromorphic function”, Russian Math. (Iz. VUZ), 2000, no. 8, 44–49  mathnet  mathscinet  zmath  elib
    5. I. I. Marchenko, “On upper and lower bounds for logarithmic densities in the theory of meromorphic functions”, Russian Math. (Iz. VUZ), 46:10 (2002), 62–68  mathnet  mathscinet  zmath  elib
    6. L. V. Kaluzhynova, I. I. Marchenko, “On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions”, Math. Notes, 85:1 (2009), 20–33  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Kaluzhynova L., Marchenko I., “On Deviations, Defects and Asymptotic Functions of Meromorphic Functions”, Ann Acad Sci Fenn Math, 36:2 (2011), 603–619  crossref  mathscinet  zmath  isi
    8. Ciechanowicz E., Marchenko I.I., “On Deviations and Strong Asymptotic Functions of Meromorphic Functions of Finite Lower Order”, J. Math. Anal. Appl., 382:1 (2011), 383–398  crossref  mathscinet  zmath  isi
    9. Wu N. Xuan Z., “On the Growth of Holomorphic Curves”, Kodai. Math. J., 37:2 (2014), 285–302  crossref  mathscinet  zmath  isi
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:251
    Full text:94
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020